Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 75, NWS Green Bay, WI

July 18, 2011Outagamie County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2011, 8:46 AM CDT for Outagamie County, Winnebago County, Wisconsin. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2011, 8:46 AM CDT (13:46 UTC)
Expired
Jul 18, 2011, 9:45 AM CDT
In force
59 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 49 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 9:15 AM CDTTSTM WND GST 563 N Dale, WI
Jul 18, 9:18 AM CDTTSTM WND DMG3 W Menasha, WIDAMAGE TO BUILDING, CARS FLIPPED AT HIGHWAYS 76 AND 10. TIME ESTIMATED.
Jul 18, 9:25 AM CDTTSTM WND DMG1 N Appleton, WINEAR BALLARD AND JJ...POWER LINES IN TREES AND BLOWN TRANSFORMER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 8:05 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3928 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WUUS53 KGRB 181346
SVRGRB
WIC087-139-181445-
/O.NEW.KGRB.SV.W.0075.110718T1346Z-110718T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
846 AM CDT MON JUL 18 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 945 AM CDT

* AT 843 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  7 MILES SOUTH OF CLINTONVILLE TO REDGRANITE...AND   MOVING EAST 
  AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE POYGAN AROUND 855 AM CDT.
  BLACK CREEK AROUND 905 AM CDT.
  OSHKOSH AND APPLETON AROUND 920 AM CDT.
  KAUKAUNA AROUND 925 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE BEAR
CREEK...SUGAR BUSH...ZITTAU...LEEMAN...STEPHENSVILLE...SHIOCTON...
HORTONVILLE...DALE...EUREKA AND NICHOLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

IF ON OR NEAR LAKE WINNEBAGO...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN PRODUCE
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK 
AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4397 8889 4424 8888 4425 8874 4459 8873
      4458 8821 4426 8819 4424 8840 4391 8841
TIME...MOT...LOC 1345Z 275DEG 40KT 4451 8876 4408 8905
WIND...HAIL 70MPH <.75IN

$$

ECKBERG
3 follow-up statements
762 
WWUS53 KGRB 181418
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
918 AM CDT MON JUL 18 2011

WIC087-139-181445-
/O.CON.KGRB.SV.W.0075.000000T0000Z-110718T1445Z/
OUTAGAMIE WI-WINNEBAGO WI-
918 AM CDT MON JUL 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WINNEBAGO AND OUTAGAMIE COUNTIES UNTIL 945 AM CDT...

AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES EAST OF BLACK CREEK TO OSHKOSH...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FREEDOM AND APPLETON AROUND 920 AM CDT.
  KAUKAUNA AROUND 925 AM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE LITTLE
CHUTE...KIMBERLY AND COMBINED LOCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

IF ON OR NEAR LAKE WINNEBAGO...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS
CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER.
MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE
WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4416 8874 4459 8873 4458 8821 4426 8819
      4424 8840 4400 8841
TIME...MOT...LOC 1417Z 275DEG 40KT 4448 8826 4405 8856
WIND...HAIL 60MPH <.75IN

$$

ECKBERG
868 
WWUS53 KGRB 181432
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
932 AM CDT MON JUL 18 2011

WIC139-181441-
/O.CAN.KGRB.SV.W.0075.000000T0000Z-110718T1445Z/
WINNEBAGO WI-
932 AM CDT MON JUL 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINNEBAGO COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED
ACROSS THE WARNED AREA.

LAT...LON 4434 8862 4458 8869 4458 8822 4426 8819
      4424 8841
TIME...MOT...LOC 1431Z 275DEG 40KT 4453 8810 4420 8827

$$

WIC087-181445-
/O.CON.KGRB.SV.W.0075.000000T0000Z-110718T1445Z/
OUTAGAMIE WI-
932 AM CDT MON JUL 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OUTAGAMIE
COUNTY UNTIL 945 AM CDT...

AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GREEN BAY TO 5 MILES SOUTHEAST OF APPLETON WHILE ANOTHER SEVERE
STROM WAS LOCATED 5 MILES WEST NORTHWEST OF SEYMOUR...MOVING EAST 
AT 40 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF OUTAGAMIE
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4434 8862 4458 8869 4458 8822 4426 8819
      4424 8841
TIME...MOT...LOC 1431Z 275DEG 40KT 4453 8810 4420 8827
WIND...HAIL 60MPH <.75IN

$$

ECKBERG
789 
WWUS53 KGRB 181441
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
941 AM CDT MON JUL 18 2011

WIC087-181451-
/O.EXP.KGRB.SV.W.0075.000000T0000Z-110718T1445Z/
OUTAGAMIE WI-
941 AM CDT MON JUL 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR OUTAGAMIE COUNTY WILL EXPIRE
AT 945 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 4434 8862 4458 8869 4458 8822 4426 8819
      4424 8841
TIME...MOT...LOC 1441Z 275DEG 40KT 4452 8794 4419 8812

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:35 AM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jul 18, 4:35 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
435 AM CDT MON JUL 18 2011

.SHORT TERM...TODAY THROUGH TUESDAY. THE CONVECTION THAT MOVED
THROUGH LAST NIGHT PRODUCED WINDS DAMAGE ACROSS NORTHERN WISCONSIN
BUT DID PROVIDE SOME BRIEF RELIEF FROM THE HEAT YESTERDAY AFTERNOON.
WHILE TEMPERATURES HAVE FALLEN INTO THE 60S AND LOW 70S EARLY
TODAY THERE IS VERY WARM AIR JUST ABOVE THE GROUND. ONCE THE
CLOUDS BREAK UP AND WE GET SOME MIXING THE TEMPERATURES WILL
BEGIN TO RISE QUICKLY. THE CONVECTIVE COMPLEX MIXED DOWN SOME
SLIGHTLY DRIER AIR TO THE SURFACE BUT 70S DEW POINTS ARE NOT FAR
UPSTREAM TO THE SOUTH AND WEST AND WILL RETURN QUICKLY.
TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT
INDICES OF 100 TO 110 OVER ALL BUT THE LAKESHORE AREAS TODAY. THE
PAST SEVERAL DAYS AND THE REMAINDER OF THIS WEEK SHOULD BE A GREAT
TIME TO GO TO THE DOOR PENINSULA TO ESCAPE THE HEAT.

SCATTERED SHOWERS AND THUNDERSTORMS STILL POSSIBLE THIS AFTERNOON
AS WEAK SURFACE LOW OVER MINNESOTA MOVES EAST INTO WISCONSIN. AS
IT MOVES EAST OF THE REGION TONIGHT WINDS WILL SWING TO THE NORTH
FOR AWHILE AND TRY TO BRING DOWN SLIGHTLY COOLER AND DRIER AIR FOR
TUESDAY AS A WEAK HIGH MOVES ACROSS NORTHERN WISCONSIN.
COOLER AND DRIER IS ONLY IN A RELATIVE SENSE AS IT WILL STILL BE
WELL ABOVE SEASONAL LEVELS.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.

HOT AND HUMID CONDITIONS AND THE CHANCE FOR THUNDERSTORMS ARE THE
MAIN CONCERNS DURING THIS PART OF THE FORECAST.

LATEST MODEL RUNS INDICATED A BREAKDOWN OF THE UPPER RIDGE BY THE
END OF THE WEEK. THIS SHOULD BRING SOME COOLER TEMPERATURES TO THE
FORECAST AREA BY THEN.

DIFFICULT TO TELL WHEN AND WHERE TO INCLUDE POPS. HAVE LEFT THEM
AS CLOSE TO THE PREVIOUS FORECAST AS POSSIBLE SINCE THERE DID NOT
SEEM TO BE A GOOD ENOUGH REASON TO MAKE CHANGES.

USED A MIX OF GUIDANCE AND THE PREVIOUS FORECAST FOR TEMPERATURES
DURING THE PERIOD.
&&

.AVIATION...VARIABLE CIGS AND VSBYS EARLY TODAY DUE TO CLOUDS AND
SCATTERED SHOWERS. SHOULD GENERALLY BECOME VFR THIS AFTERNOON AND
EVENING THOUGH THERE MAY BE HAZE IN THE AIR DUE TO HIGH MOISTURE
CONTENT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030-
031-035>039-045-048-049.

HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-018-
019-021-073-074.

&&

RDM/MG
Hazardous weather outlook, Jul 18, 6:15 AM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
615 AM CDT MON JUL 18 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
615 AM CDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL CREATE HEAT
INDICES OF 100 TO 110 THIS AFTERNOON OVER ALL BUT THE LAKESHORE
AREAS. THIS HEAT CAN BE DANGEROUS FOR PEOPLE WHO EXERT THEMSELVES
OUTDOORS...AND POSSIBLY FOR THOSE IN RESIDENCES WITHOUT AIR
CONDITIONING.

IN ADDITION TO THE HEAT...SCATTERED THUNDERSTORMS ARE EXPECTED
TODAY THROUGH THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF
THESE COULD PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR
PART OF THE PERIOD FROM TUESDAY THROUGH FRIDAY. HIGH TEMPERATURES IN
THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OVER
100 DEGREES ON SOME OR ALL OF THESE DAYS.

THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS
SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR
PEOPLE TO COOL OFF. THOSE CARING FOR THE ELDERLY AND DISABLED
SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT WEATHER.

THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH
SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER
WOULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE...THOUGH NOT LIKELY TODAY OR
TONIGHT.

LMZ521-522-541>543-191115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
615 AM CDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF LAKE
MICHIGAN AS A WARM AND HUMID AIR MOVES OVER THE COLDER WATERS. IN
ADDITION TO THE POSSIBLE FOG...SCATTERED THUNDERSTORMS COULD
PRODUCE STRONG WINDS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL
WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE WEEK. VERY WARM AND
HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE MICHIGAN. THE
FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST AND WHEN
WINDS ARE LIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH
SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE
WEATHER WOULD OCCUR.

In the hours before

Special weather statement, Jul 18, 6:43 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 AM CDT MON JUL 18 2011

WIZ030-035-036-181245-
MARATHON-PORTAGE-WOOD-
643 AM CDT MON JUL 18 2011

...STRONG THUNDERSTORMS MOVING TOWARDS WOOD AND SOUTHWEST MARATHON
COUNTIES...

AT 640 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS OVER THE
SOUTHERN HALF OF CLARK COUNTY...MOVING EAST AT 35 MPH.

WINDS UP TO 40 MPH AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  SPENCER BY 710 AM CDT...
  PITTSVILLE AND MARSHFIELD BY 725 AM CDT...
  WISCONSIN RAPIDS BY 745 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

RDM
Local storm report, Jul 18, 8:13 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
813 AM CDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TSTM WND DMG     PLOVER                  44.45N 89.53W
07/18/2011                   PORTAGE            WI   TRAINED SPOTTER

            A FEW TREES DOWN.

0750 AM     TSTM WND DMG     WISCONSIN RAPIDS        44.40N 89.84W
07/18/2011                   WOOD               WI   PUBLIC

            A COUPLE OF TREES DOWN.

&&
Local storm report, Jul 18, 8:33 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
833 AM CDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND GST     STEVENS POINT           44.51N 89.56W
07/18/2011  E60 MPH          PORTAGE            WI   PUBLIC

            2 FT DIAMETER TREE BLOWN ONTO HOUSE.

&&
Local storm report, Jul 18, 8:42 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
842 AM CDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     TSTM WND GST     PLOVER                  44.45N 89.53W
07/18/2011  M70 MPH          PORTAGE            WI   CO-OP OBSERVER

            ALSO BRIEF PERIOD OF PEA SIZE HAIL. 0.78 INCH RAINFALL IN
            30 MINUTES.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:05 PM CDTFlash Flood WarningGRBVilas3 hr
Jul 17, 7:15 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas54 min
Jul 17, 7:51 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida54 min
Jul 17, 7:51 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette39 min
Jul 17, 8:30 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette, Oconto75 min
Jul 17, 8:40 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano50 min
Jul 17, 8:49 PM CDTSpecial Marine WarningGRB116 min
Jul 17, 9:08 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto, Shawano52 min
Jul 17, 9:26 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca64 min
Jul 17, 9:30 PM CDTSevere Thunderstorm WarningGRBMenominee22 min
Jul 17, 9:40 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie65 min
Jul 17, 9:48 PM CDTSpecial Marine WarningGRB117 min
Jul 17, 10:12 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee63 min
Jul 17, 10:12 PM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago54 min
Jul 17, 10:24 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc66 min
Jul 18, 6:57 AM CDTSevere Thunderstorm WarningGRBWood48 min
Jul 18, 7:41 AM CDTSevere Thunderstorm WarningGRBPortage, Wood49 min
Jul 18, 8:14 AM CDTSevere Thunderstorm WarningGRBPortage, Waupaca46 min
Jul 18, 8:19 AM CDTSevere Thunderstorm WarningGRBWaushara41 min
Jul 18, 9:03 AM CDTSevere Thunderstorm WarningGRBShawano, Waupaca39 min
Jul 18, 9:10 AM CDTSpecial Marine WarningGRB2 hr
Jul 18, 9:15 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet45 min
Jul 18, 9:40 AM CDTSevere Thunderstorm WarningGRBKewaunee, Manitowoc38 min
Jul 18, 10:43 AM CDTSevere Thunderstorm WarningGRBDoor23 min
Jul 18, 11:05 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto50 min
Jul 18, 11:36 AM CDTSpecial Marine WarningGRB41 min
Jul 18, 2:11 PM CDTSevere Thunderstorm WarningGRBForest49 min
Jul 18, 2:27 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas32 min
Jul 18, 2:57 PM CDTSevere Thunderstorm WarningGRBForest33 min
Jul 18, 5:20 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca40 min
Jul 18, 5:56 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago64 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.